2017
Том 69
№ 12

All Issues

Asymptotic equations for the supremums of approximations of functions of hölder's classes by rogosinski polynomials

Dzyadyk V. K., Stepanets O. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 24 (1972), no. 4, pp 381-389.

Citation Example: Dzyadyk V. K., Stepanets O. I. Asymptotic equations for the supremums of approximations of functions of hölder's classes by rogosinski polynomials // Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 476–487.

Full text